RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 2006, Volume 148, Book 4, Pages 63–75 (Mi uzku574)  

This article is cited in 4 scientific papers (total in 4 papers)

Finite element schemes of a high accuracy order for two-pointed heterogeneous boundary-value problem with degeneration

Sh. I. Tayupov, M. R. Timerbaev

Kazan State University

Abstract: The purpose of the paper is construction of a finite element schemes with a high approximation order for two-pointed heterogeneous boundary-value problem with degenerated coefficients, based on a multiplicative allocation of singularities. It is proved, that this method has optimal order of convergence rate.

Full text: PDF file (277 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.6
Received: 12.10.2006

Citation: Sh. I. Tayupov, M. R. Timerbaev, “Finite element schemes of a high accuracy order for two-pointed heterogeneous boundary-value problem with degeneration”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148, no. 4, Kazan University, Kazan, 2006, 63–75

Citation in format AMSBIB
\Bibitem{TayTim06}
\by Sh.~I.~Tayupov, M.~R.~Timerbaev
\paper Finite element schemes of a~high accuracy order for two-pointed heterogeneous boundary-value problem with degeneration
\serial Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki
\yr 2006
\vol 148
\issue 4
\pages 63--75
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku574}
\zmath{https://zbmath.org/?q=an:1158.65346}


Linking options:
  • http://mi.mathnet.ru/eng/uzku574
  • http://mi.mathnet.ru/eng/uzku/v148/i4/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Sobolev, M. R. Timerbaev, “O skhemakh MKE vysokogo poryadka tochnosti dlya dvukhtochechnoi zadachi Dirikhle chetvertogo poryadka s vyrozhdeniem”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 152, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2010, 235–244  mathnet  mathscinet
    2. A. A. Sobolev, M. R. Timerbaev, “Schemes of the finite element method with separation of singularity for a two-point boundary-value problem of the 4th order with degenerate coefficients”, Russian Math. (Iz. VUZ), 55:5 (2011), 74–77  mathnet  crossref  mathscinet
    3. A. A. Sobolev, M. R. Timerbaev, “Approksimatsiya vysokogo poryadka tochnosti dvukhtochechnoi kraevoi zadachi chetvertogo poryadka s vyrozhdayuschimisya koeffitsientami”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2017, 493–508  mathnet  elib
    4. Sobolev A.A. Timerbaev M.R., “High-Order Accuracy Approximation For a Two-Point Boundary Value Problem of Fourth Order With Degenerate Coefficients”, Lobachevskii J. Math., 39:9 (2018), 1466–1477  crossref  mathscinet  zmath  isi  scopus
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:136
    Full text:50
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020